Alert archive / Wisconsin / Small Craft Advisories in 2008

Small Craft Advisory 101, NWS Milwaukee, WI

December 19, 2008

NWS Milwaukee, WI issued this small craft advisory at Dec 19, 2008, 12:11 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 19, 2008, 12:11 PM CST (18:11 UTC)
Expired
Dec 20, 2008, 12:00 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WHUS73 KMKX 191811
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1211 PM CST FRI DEC 19 2008

...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES THROUGH
THIS EVENING...
...HEAVY FREEZING SPRAY LIKELY LATE SATURDAY NIGHT THROUGH MONDAY
MORNING... 

.A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM MISSOURI TO OHIO BY
LATE THIS AFTERNOON. THIS SYSTEM WILL GENERATE STRONG EAST TO
NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WITH
THE STRONG WINDS AND A LONG FETCH...WAVES OF 5 TO 8 FEET CAN BE
EXPECTED THROUGH THIS EVENING. THE WINDS AND WAVES WILL DIMINISH
AFTER MIDNIGHT.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 20 TO
30 KNOTS AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY
NIGHT THROUGH MONDAY MORNING.

LMZ643>646-200215-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-081219T1800Z/
/O.NEW.KMKX.SC.Y.0101.081219T1811Z-081220T0600Z/
/O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1211 PM CST FRI DEC 19 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH MONDAY MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. THE GALE WARNING IS NO LONGER IN EFFECT. A HEAVY
FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM MISSOURI TO OHIO BY
LATE THIS AFTERNOON. THIS SYSTEM WILL GENERATE STRONG EAST TO
NORTHEAST WINDS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WITH
THE STRONG WINDS AND A LONG FETCH...WAVES OF 5 TO 8 FEET CAN BE
EXPECTED THROUGH THIS EVENING. THE WINDS AND WAVES WILL DIMINISH
AFTER MIDNIGHT.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 20 TO
30 KNOTS AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL PRODUCE HEAVY FREEZING SPRAY FROM SATURDAY
NIGHT THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY
FREEZING SPRAY HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
262 
WHUS73 KMKX 192156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST FRI DEC 19 2008

...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES
THROUGH THIS EVENING... 
...HEAVY FREEZING SPRAY AND GALE FORCE WINDS LIKELY LATE SATURDAY
NIGHT THROUGH SUNDAY...

.WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER
STORM TRACKS AWAY FROM WISCONSIN.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT
GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM
SATURDAY NIGHT THROUGH MONDAY MORNING.

LMZ643>646-200600-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-081220T0600Z/
/O.NEW.KMKX.GL.A.0010.081221T0600Z-081222T1200Z/
/O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST FRI DEC 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE
SUNDAY NIGHT...
...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
LATE SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. 

WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER
STORM TRACKS AWAY FROM WISCONSIN.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT
GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM
SATURDAY NIGHT THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY
FREEZING SPRAY HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

BORGHOFF
480 
WHUS73 KMKX 200344
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 PM CST FRI DEC 19 2008

...PASSING WINTER STORM WILL PRODUCE STRONG WINDS AND HIGH WAVES
THROUGH THIS EVENING... ...HEAVY FREEZING SPRAY AND GALE FORCE
WINDS LIKELY LATE SATURDAY NIGHT THROUGH SUNDAY...

.WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER
STORM TRACKS AWAY FROM WISCONSIN.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT
GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM
SATURDAY NIGHT THROUGH MONDAY MORNING.

LMZ643>646-201145-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-081220T0600Z/
/O.CON.KMKX.GL.A.0010.081221T0600Z-081222T1200Z/
/O.CON.KMKX.UP.A.0005.081221T0600Z-081222T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 PM CST FRI DEC 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
LATE SUNDAY NIGHT...
...HEAVY FREEZING SPRAY WATCH REMAINS IN EFFECT FROM LATE
SATURDAY NIGHT THROUGH MONDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH LATE SUNDAY NIGHT. A HEAVY FREEZING SPRAY WATCH REMAINS
IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING. 

WINDS AND WAVES WILL GRADUALLY SUBSIDE THIS EVENING AS A WINTER
STORM TRACKS AWAY FROM WISCONSIN.

THEN...A STRONG COLD FRONT WILL CROSS LAKE MICHIGAN SATURDAY
EVENING WITH WINDS VEERING WESTERLY AND STRENGTHENING TO 35 KNOT
GALES AFTER MIDNIGHT. PLUMMETING TEMPERATURES...STRONG WINDS...
AND HIGH WAVES WILL ALSO PRODUCE HEAVY FREEZING SPRAY FROM
SATURDAY NIGHT THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR
FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY
FREEZING SPRAY HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 10:48 AM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Dec 19, 10:48 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CST FRI DEC 19 2008

.UPDATE...
FOR NOW WILL LET THE WINTER STORM WARNING GO UNTIL AT LEAST NOON
FOR BLOWING SNOW AND DANGEROUS ROAD CONDITIONS. THE FALLING SNOW
IS DIMINISHING VERY QUICKLY...EXCEPT FOR ONE LAKE EFFECT BAND OVER
OZAUKEE...WASHINGTON....WAUKESHA...AND MILWAUKEE COUNTIES. PERHAPS
ANOTHER INCH OR TWO WILL BE POSSIBLE WITH THIS BAND.

WILL RE-EVALUATE THE WARNING SITUATION AT NOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ056-062-063-
     067>069.

     WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR WIZ046-
     047-051-052-057>060-064>066-070>072.

LM...HEAVY FREEZING SPRAY WATCH FROM LATE SATURDAY NIGHT THROUGH
     MONDAY MORNING FOR LMZ643>646.

     GALE WARNING UNTIL NOON CST TODAY FOR LMZ643>646.

&&

BORGHOFF
Hazardous weather outlook, Dec 19, 4:45 AM CST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 AM CST FRI DEC 19 2008

WIZ046-047-051-052-056>060-062>072-201000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
445 AM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE AREA TODAY WITH
MODERATE TO OCCASIONALLY HEAVY SNOW. AREAS WEST OF MADISON WILL SEE
THE SNOW TAPER OFF TO FLURRIES AFTER THE NOON HOUR. AREAS NEAR LAKE
MICHIGAN WILL SEE THE SNOW TAPER OFF TO SCATTERED SNOW SHOWERS AFTER
3 PM. SNOW TOTAL ACCUMULATIONS OF 7 TO 13 INCHES ARE EXPECTED...WITH
THE GREATEST TOTALS SOUTH OF A LINE FROM MADISON TO MILWAUKEE. BRISK
EAST TO NORTHEAST WINDS GUSTING TO 25 TO 30 MPH WILL PRODUCE BLOWING
AND DRIFTING SNOW IN OPEN AND EXPOSED LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ANOTHER EVENT WITH 3 TO 6 INCHES OF SNOW ACCUMULATION IS POSSIBLE
SATURDAY AFTERNOON THROUGH 6 PM SUNDAY. DANGEROUS WIND CHILLS DOWN
TO 20 BELOW TO 25 BELOW ARE LIKELY SUNDAY NIGHT THROUGH ABOUT 9AM
MONDAY MORNING. YET ANOTHER ROUND OF SNOW...POSSIBLY 3 TO 5
INCHES...COULD ARRIVE LATE MONDAY NIGHT AND CONTINUE THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WILL BE APPRECIATED.

LMZ643>646-201000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
445 AM CST FRI DEC 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY THROUGH FRIDAY
NIGHT...DUE TO BRISK EAST TO NORTHEAST WINDS ASSOCIATED WITH A LOW
PRESSURE SYSTEM PASSING SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN SATURDAY NIGHT THROUGH
TUESDAY...AND WEDNESDAY AFTERNOON AND EVENING.

WWW.WEATHER.GOV/MKX

KAPELA

In the hours before

Local storm report, Dec 19, 11:30 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY SNOW       4 WSW MIDDLETON         43.08N 89.58W
12/19/2008  M11.5 INCH       DANE               WI   TRAINED SPOTTER

&&

PC
Local storm report, Dec 19, 11:31 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY SNOW       2 SW OCONOMOWOC         43.09N 88.53W
12/19/2008  M11.0 INCH       WAUKESHA           WI   NWS EMPLOYEE

&&

PC
Local storm report, Dec 19, 11:33 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY SNOW       4 NW MUKWONAGO          42.91N 88.39W
12/19/2008  M9.0 INCH        WAUKESHA           WI   TRAINED SPOTTER

&&

FRANKS
Local storm report, Dec 19, 11:48 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HEAVY SNOW       2 NE STURTEVANT         42.72N 87.87W
12/19/2008  M11.3 INCH       RACINE             WI   TRAINED SPOTTER

1144 AM     HEAVY SNOW       7 SW MILWAUKEE          42.96N 88.01W
12/19/2008  M12.3 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

PC
Local storm report, Dec 19, 11:57 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HEAVY SNOW       PEWAUKEE                43.09N 88.25W
12/19/2008  M12.5 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

PC
Local storm report, Dec 19, 12:05 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 PM CST FRI DEC 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HEAVY SNOW       FOND DU LAC             43.78N 88.45W
12/19/2008  M8.5 INCH        FOND DU LAC        WI   TRAINED SPOTTER

&&

PC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:36 AM CSTGale WarningMKX4 hr
Dec 19, 9:35 AM CSTHeavy Freezing Spray WatchMKX18 hr
Dec 19, 2:11 PM CSTWinter Storm WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more14 hr
Dec 19, 3:00 PM CSTWind Chill AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more69 hr
Dec 19, 3:56 PM CSTGale WatchMKX12 hr

Nearby

Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.